# SDR SWXA960252

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 501499
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7812 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK BS 947-967, LBL 25, WL 208.  REMOVED AND INSTALLED FABRICATED SEAT TRACK AT BS 947-967, LBL 25, WL 208 PER SRM 51-30-2, 51-10-1 AND 51-30-8.  ALODINED AND PRIMED.  (M)
